MathSciNet Relay Station
MathSciNet bibliographic data
MR3014310 62H20 (60F05 62H25 62J07)
Cook, R. Dennis; Forzani, Liliana; Rothman, Adam J. Estimating sufficient reductions of the predictors in abundant high-dimensional regressions. Ann. Statist. 40 (2012), no. 1, 353–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement